# SDR C2XA02CL092

- Difficulty date: April 7, 2002
- Submitted: April 9, 2002
- Operation: Air carrier
- Aircraft: N27512
- Make and model: Emb EMB-135ER
- Aircraft serial: 145274
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

CLE FLIGHT 3193 THE CREW REPORTED NR 2 PACK HAD A BURNING SMELL.  THE SMELL WENT AWAY AFTER THE PACK WAS TURNED OFF.  MAINTENANCE INSPECTED NR 2 PACK AND PERFORMED SYSTEM CHECKS.  NO DEFECTS WERE FOUND.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
